MAUDE Adverse Event Report: CORDIS CORPORATION MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS CORPORATION MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Codes Decrease in Pressure (1490); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the balloon of a 6f/7f mynx control vascular closure device (vcd) ruptured after balloon expansion, while pulling back at an angle aligned with the puncture angle.Another unknown product was opened for hemostasis, and the procedure was completed.There was no reported patient injury.The balloon did not lose pressure during preparation or patient use.The balloon did not lose pressure after being pulled to the arteriotomy.The procedure was treating the superficial femoral artery (sfa) and used an ipsilateral antegrade puncture.The device was prepped and stored per the instructions for use (ifu).A non-cordis sheath introducer was used with the device.There was no prior percutaneous transluminal angioplasty (pta), stent, or vascular graft in the common femoral artery.There was no visible damage to the sheath after removal, and there was no visible damage at the distal end of the sheath after removal.There was no presence of peripheral vascular disease (pvd) or calcium in the vicinity of the puncture site.The vessel diameter was verified to be greater than or equal to 5 mm.There was no vessel tortuosity.The patient was not hospitalized, and hospitalization was not extended as a result of the event.The user was trained on the device.The device was discarded.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.A review of the manufacturing documentation associated with lot j2531401 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25435773
Report Number3004939290-2026-00700
Device Sequence Number16036148
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)271110(10)J2531401
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberJ2531401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO SHEATH; UNKNOWN CLOSURE DEVICE
Patient SexUnknown